Alert archive / Oklahoma / Flash Flood Warnings in 2007

Flash Flood Warning 1, NWS Norman, OK

March 20, 2007Noble County, Oklahoma

NWS Norman, OK issued this flash flood warning at Mar 20, 2007, 12:55 AM CDT for Noble County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 20, 2007, 12:55 AM CDT (05:55 UTC)
Expired
Mar 20, 2007, 3:45 AM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Whole counties

County Noble County, OK

The radar

The Vance AFB radar (KVNX), 89 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 20, 2:20 AM CDTFLASH FLOOD1 W Red Rock, OKWATER REPORTED 2 TO 3 FEET DEEP OVER STATE HIGHWAY 15.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 5.9 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2007-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1127 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2007-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1127 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WGUS54 KOUN 200559
FFWOUN
OKC103-200845-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1255 AM CDT TUE MAR 20 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NOBLE COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 345 AM CDT

* AT 1255 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT VERY HEAVY RAIN... OF 4 INCHES OR MORE... HAS FALLEN SINCE 10 
PM OVER THE CENTRAL PART OF NOBLE COUNTY. THE HEAVIEST RAINS HAVE 
GENERALLY OCCURRED ALONG AND NORTH OF U.S. HIGHWAY 412. STREAMS AND 
TRIBUTARIES ALONG RED ROCK CREEK WILL LIKELY EXPERIENCE FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BILLINGS...CERES...RED ROCK AND
  SOONER LAKE.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 190 AND 204.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AND FARMLAND ALONG THE BANKS OF
CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE VEHICLES INTO
AREAS WHERE WATER COVERS THE ROADWAY.

LAT...LON 3630 9745 3637 9703 3653 9704 3653 9745

$$

CJS
1 follow-up statement
000
WGUS74 KOUN 200718
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
217 AM CDT TUE MAR 20 2007

OKC103-200845-
NOBLE OK-
217 AM CDT TUE MAR 20 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 AM CDT FOR NOBLE
COUNTY...

AT 217 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES 
THAT 4 TO 6 INCHES OF RAIN HAVE FALLEN SINCE LATE LAST EVENING OVER 
THE CENTRAL PART OF NOBLE COUNTY. ALTHOUGH THE HEAVIEST RAINS HAVE 
SUBSIDED OVER THIS AREA... AREAS OF FLOODING WILL STILL BE POSSIBLE 
AS RUNOFF FROM THE RAIN CONTINUES TO FLOW. THE HEAVIEST RAINS HAVE 
GENERALLY OCCURRED ALONG AND ABOUT 10 TO 15 MILES NORTH OF U.S. 
HIGHWAY 412. ROCK CREEK... ALONG WITH SOME OF ITS STREAMS AND 
TRIBUTARIES... COULD EXPERIENCE LOCAL FLOODING CONDITIONS.  

LOCATIONS IN THE WARNING INCLUDE BILLINGS...CERES... AND RED ROCK... 
ALONG WITH INTERSTATE 35 BETWEEN MILE MARKERS 190 AND 204.

EXCESSIVE RUNOFF CAN CAUSE FLASH FLOODING OF SMALL CREEKS AND 
STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES...AND FARM LAND ALONG 
THE BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE VEHICLES INTO
AREAS WHERE WATER COVERS THE ROADWAY.

LAT...LON 3630 9745 3637 9703 3653 9704 3653 9745

$$

CJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 19, 9:07 PM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, Mar 19, 9:07 PM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
907 PM CDT MON MAR 19 2007

.UPDATE...
A SMALL AMPLITUDE SHORT WAVE THAT MOVED THROUGH THE AREA DURING
THE AFTERNOON WAS LIKELY AIDING CONVECTION OVER ARKANSAS THIS
EVENING. BEHIND THE WAVE... WEAK SHORT WAVE RIDGING HAS LIKELY
HELPED TO SUPPRESS MUCH CONVECTION OVER CENTRAL OKLAHOMA DURING
THE EARLY PART OF THE EVENING. MEANWHILE... A SECOND LARGER UPPER
TROUGH MOVING THROUGH NEW MEXICO WAS LIKELY AIDING SOME HIGH-
BASED SHOWER ACTIVITY OVER THE TEXAS PANHANDLE AND WESTERN
OKLAHOMA. TO THIS POINT... MOST OF THE PRECIPITATION IN WESTERN
OKLAHOMA HAS LIKELY BEEN VIRGA. AT THE SURFACE... THE COLD FRONT
HAS CONTINUED TO SAG SLOWLY SOUTH BUT WILL LIKELY SOON BECOME
STATIONARY ACROSS PARTS OF SOUTHWEST AND CENTRAL OKLAHOMA. WE WILL
BUMP TEMPS UP A BIT TONIGHT IN A FEW AREAS THE SOUTH OF THE
LOCATION WHERE THE FRONT EXPECTED TO BECOME STATIONARY.

AS THE UPPER WAVE OVER NM CONTINUES TO MOVE EAST... WE EXPECT TO
SEE SHOWERS AND A FEW THUNDERSTORMS DEVELOP OVER THE REGION...
WITH THE BEST CHANCES STILL BEING NEAR AND NORTH OF THE FRONT. THE
EVENING SOUNDING AT OUN HAS SHOWN A SIGNIFICANT DEEPENING OF LOW
LEVEL MOISTURE AND ALSO AN EROSION OF MOST OF THE STRONG CAP THAT
WAS EVIDENT EARLIER IN THE DAY. LATEST RADAR DOES INDICATE AN
INCREASE OF SHOWERS NOW OCCURRING OVER NORTH CENTRAL OKLAHOMA...
WITH REFLECTIVITIES HIGH ENOUGH THAT SOME OF THE RAIN IS NOW LIKELY
REACHING THE GROUND.

&&

.PREV DISCUSSION... /ISSUED 332 PM CDT MON MAR 19 2007/

DISCUSSION...STILL EXPECTING AN UNSETTLED WEATHER PATTERN THE NEXT
SEVEN DAYS...BUT THE MAJORITY OF RAINFALL AND STRONG THUNDERSTORMS
MAY HOLD OFF UNTIL THE WEEKEND. UNTIL THEN...A STRONG CAP AND LACK
OF WIDESPREAD SUSTAINED LIFTING SHOULD LIMIT THE AREAL COVERAGE OF
RAIN/THUNDER. BETTER CHANCES WILL EXIST IN THE NORTHERN HALF OF
OKLAHOMA WHERE WEAK FRONTAL BOUNDARIES WILL PROVIDE A FOCUS FOR
PRECIPITATION BOTH TONIGHT AND ON THURSDAY. OTHERWISE...SUBSTANTIAL
AGREEMENT AMONG THE LONG RANGE MODELS...HPC...AND SURROUNDING
OFFICES...SUPPORTS KEEPING POPS LOWER AND MORE LIMITED IN AREA UNTIL
THE UPPER LEVEL STORM OF INTEREST ARRIVES FRIDAY-SUNDAY.
THEREFORE...THIS FORECAST PACKAGE REPRESENTS A CONSIDERABLE SHIFT IN
THINKING...AND POPS/WEATHER/RAINFALL TOTALS HAVE BEEN UPDATED
THROUGH DAY 7.

BEGINNING WITH TONIGHT...LIKELY POPS HAVE BEEN TRIMMED AWAY FROM
CENTRAL OKLAHOMA TOWARD NORTHERN OKLAHOMA. DEEP LOW LEVEL
MOISTURE...STEEP MID LEVEL LAPSE RATES...AND INSTABILITY WILL BE IN
PLACE TONIGHT...AND LIKELY FOR MUCH OF THE WEEK. A STRONG
CAP...HOWEVER...WAS EVIDENT ON MORNING SOUNDINGS THROUGHOUT THE
REGION...AND THIS WILL KEEP THUNDERSTORMS LIMITED TO THE AREAS OF
STRONGEST LIFT. A SLOW MOVING COLD FRONT WILL STALL THIS EVENING
FROM JUST NORTH OF OKLAHOMA CITY TO NEAR CLINTON AND MANGUM. BEST
CHANCE FOR RAIN OVERNIGHT WILL BE NORTH OF THE FRONT WHERE COOLER
MID LEVEL TEMPERATURES AND AN UPPER LEVEL WAVE MAY COMBINE TO REMOVE
THE CAP. THE WAVE WILL MOVE OUT OF NEW MEXICO THIS EVENING TOWARD
NORTH CENTRAL OKLAHOMA BY MORNING. THERE IS STILL SOME QUESTION
WHETHER STORMS WILL FORM...BECAUSE THE MODELS HAVE BEEN VERY POOR IN
HANDLING THE CAP STRENGTH...AND THE WAVE IS SUBTROPICAL/PRODUCING
MOST OF ITS LIFT HIGH ALOFT. THE OVERWHELMING MAJORITY OF MODEL
SOLUTIONS...HOWEVER...INCLUDING THE SHORT RANGE ENSEMBLE...SUGGEST
RAIN IS LIKELY NORTH OF THE FRONT. IF RAIN/STORMS DO DEVELOP THEY
WILL BE ELEVATED...BUT COULD MAKE USE OF SUBSTANTIAL ELEVATED CAPE
ABOVE 1000 J/KG...GIVEN THE STEEP LAPSE RATES. WOULD NOT BE
SURPRISED TO SEE SOME MARGINALLY SEVERE HAIL SIZES TONIGHT ACROSS
NORTHERN OKLAHOMA.

THE UPPER WAVE WILL EXIT TO THE NORTHEAST EARLY IN THE DAY
TUESDAY...LEAVING WEAK SUBSIDENCE IN ITS WAKE...AND A DRYLINE
SETTING UP IN THE PANHANDLES. ANY AFTERNOON STORM DEVELOPMENT WOULD
MOST LIKELY TAKE PLACE ALONG THE DRYLINE...WITH PERHAPS SCATTERED
STORMS APPROACHING WESTERN OKLAHOMA. LACK OF UPPER SUPPORT SHOULD
LIMIT THIS ACTIVITY. SIMILARLY...THE DRYLINE/TROUGH AXIS COULD BE A
FOCUS FOR DEVELOPMENT ON WEDNESDAY AS IT MOVES INTO WESTERN OKLAHOMA
AND WESTERN NORTH TEXAS...BUT THE LACK OF UPPER SUPPORT SUGGESTS
COVERAGE WILL BE SCATTERED AT BEST. RAIN CHANCES MAY GO UP A BIT IN
THE NORTH ON THURSDAY WITH THE NEXT WEAK FRONT SLIPPING INTO THE
AREA...BUT UPPER SUPPORT IS AGAIN LACKING.

LOOKING TOWARD NEXT WEEKEND...THE UPPER SUPPORT SHOULD ARRIVE LATE
FRIDAY THROUGH SUNDAY...AND THE CHANCE FOR HEAVY RAIN AND SEVERE
WEATHER WILL GO UP. THE GFS HAS TRENDED STRONGLY TOWARD THE
ECMWF...UKMET...AND CANADIAN MODELS IN BRINGING THE LARGE UPPER
SYSTEM OUT OF THE SOUTHWEST OVER THE WEEKEND. THERE COULD BE
MULTIPLE ROUNDS OF STORMS PROGRESSING WEST TO EAST.

TEMPERATURES THROUGHOUT THE PERIOD WILL BE MILD WITH BREEZY SOUTH
WINDS AND HIGH HUMIDITY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  59  69  60  73 /  30  30  10  10
HOBART OK         56  68  60  72 /  30  20  20  30
WICHITA FALLS TX  61  74  62  76 /  20  10  10  10
GAGE OK           52  69  59  75 /  50  20  30  30
PONCA CITY OK     54  65  62  73 /  60  60  20  20
DURANT OK         60  75  61  74 /  20  20  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

32/26
Hazardous weather outlook, Mar 19, 12:00 PM CDT, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT MON MAR 19 2007

OKZ004>048-050>052-TXZ083>090-201200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT MON MAR 19 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
NO ORGANIZED SEVERE THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT.

DISCUSSION...
A COLD FRONT FROM SOUTHEASTERN KANSAS THROUGH FAR NORTHWEST OKLAHOMA
INTO THE TEXAS PANHANDLE AT MIDDAY WILL MOVE SOUTH INTO NORTHERN AND
CENTRAL NORTHERN OKLAHOMA THIS AFTERNOON... BEFORE STALLING LATE
THIS AFTERNOON OR EARLY THIS EVENING. MEANWHILE AHEAD OF THE FRONT
BRISK SOUTHERLY WINDS CONTINUE TO PULL MOIST AIR NORTHWARD INTO THE
AREA. MORNING UPPER AIR DATA SHOWED A STRONG CAP OVER THE AREA WHICH
WILL WORK TO SUPRESS THUNDERSTORM DEVELOPMENT. THE CAP MAY WEAKEN
SUFFICIENTLY TO ALLOW THUNDERSTORM DEVELOPMENT NEAR THE FRONT LATE
THIS AFTERNOON OR EARLY THIS EVENING...WITH THE BEST CHANCES FOR
STORM DEVELOPMENT REMAINING IN NORTH CENTRAL OKLAHOMA. ADDITIONAL
THUNDERSTORM DEVELOPMENT WILL ALSO BE POSSIBLE LATER TONIGHT AS A
STRENGTHENING LOW LEVEL JET AND APPROACHING UPPER LEVEL DISTURBANCE
AID LIFT ALONG AND NORTH OF THE FRONT. INSTABILITY WILL BE
SUFFICIENT FOR A FEW STRONG STORMS BUT ORGANIZED SEVERE STORMS ARE
NOT EXPECTED AS WIND SHEAR REMAINS RELATIVELY WEAK.

PROBABILITY TABLE...
VALID THROUGH 700 CDT TUESDAY MAR 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...20 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THERE WILL BE A CHANCE OF THUNDERSTORMS EACH DAY FROM TUESDAY
THROUGH SUNDAY. THE GREATEST CHANCES FOR SEVERE STORMS WILL BE ON
THURSDAY... AND POSSIBLY FRIDAY.

OTHER HAZARDOUS WEATHER...
HEAVY RAIN WILL BE POSSIBLE TOWARD THE END OF THE WEEK... AND MAY
FALL ON GROUND THAT WILL ALREADY BE WET FROM EARLIER RAINS.  SOME
FLOODING MAY OCCUR BY THE WEEKEND.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
TUESDAY.

CMS/II

In the hours before

Special weather statement, Mar 19, 10:35 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1035 PM CDT MON MAR 19 2007

OKZ012-200345-
GARFIELD OK-
1035 PM CDT MON MAR 19 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARFIELD COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF GARBER AT 1035 PM
CDT...MOVING NORTHEAST AT 10 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN GARFIELD COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

..SPEG.
Local storm report, Mar 19, 10:45 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1045 PM CDT MON MAR 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     HAIL             5 SW RED ROCK           36.41N 97.24W
03/19/2007  E1.25 INCH       NOBLE              OK   TRAINED SPOTTER

            REPORTED TWO MILES NORTHEAST OF PERRY AIRPORT.

&&
Special weather statement, Mar 19, 10:47 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1047 PM CDT MON MAR 19 2007

OKZ008-200405-
KAY OK-
1047 PM CDT MON MAR 19 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR KAY COUNTY.

A STRONG THUNDERSTORM WAS LOCATED NEAR MARLAND... OR ABOUT 6 MILES
SOUTHWEST OF WHITE EAGLE AT 1047 PM CDT...MOVING NORTHEAST AT 10 MPH.

THIS STORM MAY APPROACH SOUTHERN KAY COUNTY SOUTH OF PONCA CITY.

PEOPLE IN KAY COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.
Local storm report, Mar 19, 11:17 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1117 PM CDT MON MAR 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     HAIL             PONCA CITY              36.71N 97.09W
03/19/2007  E1.50 INCH       KAY                OK   TRAINED SPOTTER

            REPORTED ON SOUTH AVENUE IN PONCA CITY. ALSO 1.25 INCH
            HAIL REPORTED AT 1107 PM AT THE SAME LOCATION.

&&
Special weather statement, Mar 20, 12:11 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1211 AM CDT TUE MAR 20 2007

OKZ013-200530-
NOBLE OK-
1211 AM CDT TUE MAR 20 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR NOBLE COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST OF CERES AT 1211
AM CDT...MOVING EAST-NORTHEAST AT 5 MPH.

PEOPLE IN NOBLE COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

..SPEG.
Special weather statement, Mar 20, 12:35 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1235 AM CDT TUE MAR 20 2007

OKZ013-200545-
NOBLE OK-
1235 AM CDT TUE MAR 20 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR NOBLE COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST OF CERES AT 1235
AM CDT... MOVING NORTHEAST AT 15 MPH. OTHER THUNDERSTORMS EXTENDED
ACROSS CENTRAL NOBLE COUNTY FROM INTERSTATE 35 EAST TO RED ROCK...
AND TO SOONER LAKE. SMALL HAIL AND HEAVY RAIN ARE LIKELY WITH THESE
STORMS.

CJS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 10:22 PM CDTSevere Thunderstorm WarningOUNNoble38 min
Mar 19, 10:52 PM CDTSevere Thunderstorm WarningOUNKay38 min
Mar 19, 11:12 PM CDTSevere Thunderstorm WarningOUNNoble48 min
Mar 19, 11:30 PM CDTSevere Thunderstorm WarningOUNKay45 min
Mar 20, 1:41 AM CDTSevere Thunderstorm WarningOUNNoble34 min
Mar 20, 3:20 AM CDTSevere Thunderstorm WarningOUNEllis40 min
Mar 20, 3:43 AM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills32 min
Mar 20, 4:34 AM CDTSevere Thunderstorm WarningOUNDewey41 min
Mar 20, 4:51 AM CDTSevere Thunderstorm WarningOUNRoger Mills39 min
Mar 20, 5:23 AM CDTSevere Thunderstorm WarningOUNBlaine52 min
Mar 20, 6:19 AM CDTSevere Thunderstorm WarningOUNRoger Mills26 min
Mar 20, 7:34 AM CDTSevere Thunderstorm WarningOUNWoodward41 min
Mar 20, 7:41 AM CDTFlash Flood WarningOUNKay3 hr
Mar 20, 8:31 AM CDTSevere Thunderstorm WarningOUNWoodward44 min
Mar 20, 10:41 AM CDTFlash Flood WarningOUNKay2 hr
Mar 20, 12:44 PM CDTFlash Flood WarningOUNKay2 hr

Nearby

Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.